# SDR DXTA200702155

- Difficulty date: April 27, 2007
- Submitted: April 28, 2007
- Operation: Air carrier
- Aircraft: N624QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605302
- Aircraft time: 4,429 hours, 3,506 cycles
- Engine: Pwa PW545A
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Pedal
- Condition: Damaged
- Location: Rudder Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AFTER ROTATION, THE YAW DAMPER WOULD NOT ENGAGE AND WHEN WE TURNED LT,  THE LT RUDDER PEDAL WOULD NOT MOVE.  AFTER ENGAGING AND DISENGAGING THE YAW DAMPER THE RUDDER OPERATED NORMALLY. ON THE GROUND WE COULD FEEL AND HEAR GRINDING SOUND IN THE RUDDER PEDALS WHILE TAXIING. [SUP 05-03-07]  REMOVED AND REPLACED THE AUTOPILOT CONTROLLER IAW THE CESSNA 560XL MAINTENANCE MANUAL 22-11-03.  OPS CHECK OF THE AUTOPILOT CONTROLLER GOOD IAW THE HONEYWELL PRIMUS 1000 INTEGRATED AVIONICS SYSTEM TEST AND FAULT ISOLATION MANUAL FOR THE EXCEL.
